Table of Contents Author Guidelines Submit a Manuscript
Geofluids
Volume 2018, Article ID 9062569, 16 pages
https://doi.org/10.1155/2018/9062569
Research Article

The Parabolic Variational Inequalities for Variably Saturated Water Flow in Heterogeneous Fracture Networks

1Hubei Key Laboratory for Efficient Utilization and Agglomeration of Metallurgical Mineral Resources, Wuhan University of Science and Technology, Wuhan 430081, China
2Rock Mechanics in Hydraulic Structural Engineering, Ministry of Education, Wuhan University, Wuhan 430072, China
3School of Civil Engineering, Wuhan University, Wuhan 430072, China
4School of Civil Engineering and Architecture, Nanchang University, Nanchang 330031, China
5Department of Mathematical and Statistical Sciences, University of Colorado Denver, Denver, CO 80204, USA

Correspondence should be addressed to Qinghui Jiang; nc.ude.uhw@2791hqj

Received 18 August 2017; Revised 14 November 2017; Accepted 13 December 2017; Published 11 January 2018

Academic Editor: Daniele Pedretti

Copyright © 2018 Zuyang Ye et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zuyang Ye, Qinghui Jiang, Chi Yao, et al., “The Parabolic Variational Inequalities for Variably Saturated Water Flow in Heterogeneous Fracture Networks,” Geofluids, vol. 2018, Article ID 9062569, 16 pages, 2018. https://doi.org/10.1155/2018/9062569.